MAUDE Adverse Event Report: COLOPLAST A/S SUPRIS® RETROPUBIC SLING SYSTEM; SURGICAL MESH

COLOPLAST A/S SUPRIS® RETROPUBIC SLING SYSTEM; SURGICAL MESH
Model Number 5195622400
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Sexual Dysfunction (4510); Urinary Incontinence (4572); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Coloplast has not been provided any corroborating evidence to verify the information contained in this report.
 
Event or Problem Description
As reported to coloplast, though not verified, the patient with this device experienced urinary incontinence, physical deformity and loss of the ability to perform sexually.
 
Additional Manufacturer Narrative
Correction: item number, udi number, catalogue number the lot number was reviewed for complaint trend, nonconforming report and capa.¿ devices met specification prior to release and no trends were noted.

Brand Name
SUPRIS® RETROPUBIC SLING SYSTEM
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
Manufacturer (Section G)
COLOPLAST MANUFACTURING US, LLC
1601 west river road north
minneapolis MN 55411
Manufacturer Contact
usbes brian e schmidt
1601 west river road north
minneapolis, MN 55411
8007880293
MDR Report Key11423561
Report Number2125050-2021-00183
Device Sequence Number4053411
Product Code OTN
UDI-Device Identifier05708932490016
UDI-Public05708932490016
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111233
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/31/2022
Device Model Number5195622400
Device Catalogue Number519562
Device Lot Number5848081
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2021
Supplement Date Received by Manufacturer01/29/2023
Initial Report FDA Received Date03/05/2021
Supplement Report FDA Received Date02/02/2023
Date Device Manufactured08/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale